Zonisamide withdrawal

Common Questions and Answers about Zonisamide withdrawal

zonegran

Hi Has anyone else been prescribed Zonisamide? My doctor prescribed it for migraines, and my psychiatrist prescribed Cymbalta as an anti-depressant. Within two days of using Zonisamide (brand name, Zonegran) I have felt so much better, emotionally, mentally, and physically. I was just wondering about other's experiences with this medication/combination of medications.
of effexor and i couldnt sleep at nite so my doctor started me on 25 mg. of zonisamide and took me off effexor.I am having horrible side effects but dont know which med. is causing it.I have been crying in the mornings,having a constant stomach ache and my head feels very confused almost to the point of disillusion. Which med. is causing this?Should my doctor have me on antiseisure meds for depression?
My pychiatrist has just added 10mg Paxil to my lithium, zonisamide, wellbutrin, provigil coctail to lift a persistant dark mood and anxiousness. My questions: I've heard a LOT about uncontrolled weight gain on Paxil. I already have a weight problem. Can I lose weight with diet and exercise? Also, is the withdrawal always as horrific as I've read? I'm concerned that if I show any manic symptoms I will have to get off the Paxil fast and it will be debilitating. Thanks!
A CT scan, MRI, and two EEG's have been performed. The seizure medication I was on was called Zonisamide...and it made all of my symptoms worse. I was taken off of that and put on Amitripylene, which I am currently on. It doesn't seem to be doing a whole lot but the doctor wants me to try it for 3 months and I am on month 2. My sleep pattern is messed up badly now as well; I don't know if it is from the medicines, or just lack of exercise since I'm stuck indoors so much now.
I know someone may say that water and lack of activity may be the cause, but they have never ever been before. Does anyone think that withdrawal from that much Biotin could be the cause of my anxiety because there is no other link between the anxiety I had three years ago and what is happening now?
5 mg) that I take for the pain and I was taking Zonisamide (100 mg) twice daily but that is not helping me either. I am missing entire days/weeks due to this constant pain and am basically at my wits end. I have a neurologist that I have been seeing, but she seems more intent on passing me pills when I really want to try and find out what is causing this. I normally get about 2 migraines a week.
We had tried lowering her dose of Pheno, but she seized within two days. A couple months ago we (with our vet) added a second med, Zonisamide. Zoey was still having cluster seizures, so it was an attempt to stop those, but also to ween her off the Pheno. After success with that (no more clusters!), we added another med, Levetiracetam. Both are anticonvulsants commonly used to treat Epilepsy in humans, with great success.
MedHelp Health Answers